# SDR CALA2014012890249

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 69,297 hours, 25,495 cycles
- Engine: Pwa PW2040
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT AFT ENTRY DOOR LIGHT AT 90 KTS TAKEOFF ABORTED, NO AUTO BRAKES.  VERIFIED DOOR IS CLOSED.  ACCOMPLISHED HIGH ENERGY STOP IAW 05-51-14MM INSPECTION.
